# SDR SWAA2021051323764

- Difficulty date: September 25, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; WAFFLE PLATE IS CRACKED. O/B OF HYD ACCESS PANEL 651DB / REMOVED AND REPLACED RIGHT WING; WAFFLE PLATE IS LOCATED O/B OF HYD ACCESS PANEL 651DB PER SRM 51-40-02.
